# SDR CA110627016

- Difficulty date: June 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 27,690 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL340 5230N/109W RT WINDSHIELD CRACKED OUTER PANE FLIGHT DESCENDED TO FL230 AND PERFORMED QRH PROCEDURES.  F/O RT WINDSHIELD REPLACED IAW AMM.
